# SDR HEEA109563

- Difficulty date: May 26, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Aircraft time: 9,973 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM VR245 THE NR 2 ENGINE BEGAN A LOUD POPPING NOISE AND THE NR 2 ENGINE TOT BEGAN INCREASING.  RETURNED TO VR245 UNEVENTFULLY.  MAINTENANCE FOUND THE ENGINE INTAKE WAS PARTIALLY BLOCKED BY A PLASTIC CAN LID.  THE ENGINE WAS REPLACED.
